# SDR UIEA2019072804877

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,625 hours, 18,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG BLEED OFF EICAS. ( REMOVED AND REPLACED PRESSURE REGULATOR CONTROLLER IAW AMM 36-11-19. DURING OPS CHECK SAME MESSAGE OCCURRED. NO FIX. FURTHER T/S REQUIRED.   LP 1052746 - M3: SWAPPED PRV TO THE HPSOV POSITION IAW AMM 36-11-07 AND SWAPPED THE HPSOV TO THE PRV POSITION IAW AMM 36-11-18. OPS CHECK NEEDS TO BE COMPLIED WITH. P/N 802170-12 FOR BOTH PRV & HPSOV, NSN.  LP 1052747 - M4: PERFORMED OPS CHECK OF THE #1 ENGINE PRV AND HPSOV IAW AMM 36-11-07, 36-11-18. OPS CHECK AND LEAK CHECKS GOOD AT THIS TIME.  LP 1052747 - M5: INSTALLED NEW O-RING ON ELBOW FITTING FOR ENGINE #1 PRV IAW AMM 36-11-18. OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.  LP 1052747 - M6: INSTALLED NEW O-RING ON UNION FITTING FOR THE #1 ENGINE HPSOV. OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME IAW AMM 36-11-07.  LP 1052748 - M8: INSPECTED WIRING ON THE #1 ENGINE HPSOV AND FOUND BROKEN WIRE ON THE #2 TERMINAL STUD. CRIMPED NEW RING TERMINAL ON THE #2 TERMINAL STUD HARNESS IAW SWPM 20-60-00. OPS CHECK GOOD AT THIS TIME. )
